# SDR AALA202404196346

- Difficulty date: April 15, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Cracked
- Location: Bs 727-887 Lbl26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL FROM BS 727 TO BS 887, LBL 26. REPLACED TRANSITION PANEL PER AARD 51-00-05-1 AND SRM 51-40-02.
